# SDR SIMA20141210015

- Difficulty date: December 10, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,946 hours, 23,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 14572167004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FUSELAGE PANEL UPPER ATTACH ANGLE AFT END HAS SHEARED RIVETS & IS CRACKED.  REPAIRED RT OVERWING FUSELAGE PANEL UPPER ATTACH ANGLE IAW SRM 53-23-12 ITEM 3 TYPE 1 REPAIR.
